# SDR CALA2019110501904

- Difficulty date: October 28, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N313820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-55-3-6021) APU AIR INLET DOOR HOUSING ASSY TO FUSELAGE CUT OUT LANDING HAS CORROSION. REF ST-SAA NR 0076006. AFTER CORROSION REMOVAL FOUND FWD STRAP AND LWR ANGLE OUT OF LIM ITS IAW B757-200 SRM 53-80-13 L=21.0, W=1.0, D=.015 AND L=2.0, W =1.0, D=.023, REMOVED AND INSTALLED NEW FWD STRAP P/N148N3138-20 AND LWR ANGLE P/N 148N3152-1 AT STA 1787-1825 S3R-6R IAW IAW B7 57-200 SRM 51-40-02 AND DWG 148N3105 WORK ACCOMPLISHED
